# SDR SWAA2021081920127

- Difficulty date: January 24, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED MOPSILL CRACKED AT BS 303 LBL 50 WL 209 / REMOVED CRACK DAMAGED FED MOPSILL BS277-360 L/H LBL 50 WL209 LOCATED AND DRILLED NEW MOPSILL AND INSTALLED AW IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 SRM 51-40-08-0G-0 BOEING DWG 140A9810 141A8110 AND 141A8112 13656R 01FEB2020
